Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the failure of the relativized enumeration theorem in recursive function theory


Author: Richard A. Platek
Journal: Proc. Amer. Math. Soc. 25 (1970), 915-916
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0263625-3
MathSciNet review: 0263625
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0263625-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society